Methods and Applications of Analysis

Volume 10 (2003)

Number 3

AN INTRODUCTION TO THE Hq-SEMICLASSICAL ORTHOGONAL POLYNOMIALS

Pages: 387 – 412

DOI: http://dx.doi.org/10.4310/MAA.2003.v10.n3.a5

Author

LOTFI KHERIJI

Abstract

Orthogonal polynomials associated with Hq- semiclassical linear form will be studied as a generalization of the Hq-classical linear forms. The concept of class and a criterion for determining it will be given. The q-difference equation that the corresponding formal Stieltjes series satisfies is obtained. Also, the structure relation as well as the second order linear q-difference equation are obtained. Some examples of Hq-semiclassical of class 1 were highlighted.

Full Text (PDF format)